# SDR TWAA9914002

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 316
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND A 4 IN LONG BY 2 IN WIDE BY 0.180 DEEP DENT IN THE FUSELAGE SKIN AT STA 316, LONGERON 22L.  REPAIRED PER SRM 53-04, PAGE 35.
